# SDR UALA2013040802332

- Difficulty date: April 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,781 hours, 23,255 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 502495
- Condition: Faulted
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC BCL 1 FAULT DISPLAYED ON UPPER ECAM.  REPLACED NR 1 BATTERY IAW AMM 24-38-51.  FAULT CLEARED.
